Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Intense back pain. Taking oxycodone, zomorph and oramorph. Should I see a rheumatoid specialist? suggest

hi i have suffered back pain since the age of 12yrs when i fell off a horse nobody took any notice and was left to suffer now i'm in excruciating pain all the time i am on oxycodone 12mg zomorph 60mg 20mg oramorph until i see a rhumatoid specialist as my pain levels are very high can you suggest anything else or is this the right way forward?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower back after a history of fall could be related to an injury or a mild disc compression. You need to take oral muscle relaxants in addition to the pain killers after getting an MRI done.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor